# SDR CHQA20120318104

- Difficulty date: March 18, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N298SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145508
- Aircraft time: 26,974 hours, 23,154 cycles
- Engine: Allsn AE3007A
- Engine time: 24,254 hours, 18,926 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 14526336006
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE VERTICAL FIN LEADING EDGE LEFT AND RIGHT FORWARD SPAR CAPS WAS FOUND THE BE CHAFED.  THE VERTICAL FIN LEADING EDGE LEFT AND RIGHT FORWARD SPAR CAPS WAS REPAIRED IN ACCORDANCE WITH ETD 2012-145-004027.
